Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dry skin with rashes and black spots - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3432 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello
User :   need some help on skin care
Doctor :   Please describe your problem.
User :   my skin gets too dry and i have rashes which turn in to black spots on my arms
Doctor :   Ok
User :   can i do something abt it
User :   it used aggrevate after waxing
Doctor :   May I know your age and gender?
User :   female
User :   30
Doctor :   Since when are you having these symptoms?
User :   its on and off
User :   its usually more during winters
Doctor :   Ok
Doctor :   Have you seen a doctor in the past for this current problems?
Doctor :   Do you have itching along with these rashes?
User :   once...it didn't help
User :   no
Doctor :   Do these spots dissappear?
User :   some do and some don't
User :   its mostly no
Doctor :   Ok
Doctor :   Do you have any medical problems such as diabetes/hypothyroidism?
Doctor :   *thyroid problems?
User :   no
Doctor :   Are you known to have allergies?
User :   no...
Doctor :   Do you have history of dry skin in your family?
User :   not sure....may be
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   Rashes and itching can be aggravated in dry skin individuals.
User :   ok
Doctor :   Its probably the combination of this dry skin and probably allergies that are causing your problems.
Doctor :   Let me suggest you few measures that should help you.
Doctor :   1. Avoid frequent washing.
Doctor :   2. Use moisturisers especially in winter seasons and cold weathers
Doctor :   3. You can use calamine lotions when ever you get these rashes.
Doctor :   4. Do not bathe using hot water or rub your skin with towel immediately after bath.
User :   its on my arms so i wash once a day and use moisturisers after every wassh
User :   these rashes are not itchy
Doctor :   Yes continue with moisturies,
User :   it is like a pimple on your face
User :   but leaves a black mark
Doctor :   5. Since waxing seems to be precipitating the condition, i would suggest you to restrict waxing.
User :   hmmm
Doctor :   6. Black spots usually should dissappear over a period of time as new skin formation appears, however,
Doctor :   if they are permanent, like few that you have,
Doctor :   you can use skin lightening creams such as mederma creams on them.
Doctor :   These are few tips that should help preventing these rashes and black spots from occuring.
User :   i do almost everything you have suggested but it is not helping
Doctor :   Helping your dry skin and preventing any procedure or applicants that can induce these rashes should help. However, if they are occur inspite of thees measures
Doctor :   you may need local creams such as steroid creams when ever you get these rashes.
Doctor :   I would also suggest you to consider vitamin supplements one tablet a day too.
Doctor :   Have you followed what I have suggested?
User :   yep
User :   thanks
Doctor :   Doctors believe in prevention, hence your first target if you finding a solution is treating the dry skin by the means suggested, and avoiding allergens.
Doctor :   The next step will be the use of steroid creams.
Doctor :   Skin lightening products will depigment those black spots.
User :   ok...thanks for your time.
Doctor :   Increasing vitamins supplements will play an additional role in treating it.
Doctor :   Do you have any other query?
User :   no...
Doctor :   Thanks for consulting me. Bye for now.
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor